On classical solutions of the two-phase steady-state Stefan problem in strips Academic Article uri icon


  • Nonlinear Analysis, Theory, Methods & Applications, Vol. 19, No. 3, pp. 207-218, 1992. 0362-546X/92 $5.00+ .00 Printed in Great Britain. 7 1992 Pergamon Press Ltd ON CLASSICAL SOLUTIONS OF THE TWO-PHASE STEADY-STATE STEFAN PROBLEM IN STRIPS JOSFRANCISCO RODRIGUEst and BORIS ZALTZMANT t CMAF/INIC and University of Lisbon, AV. Prof. Gama Pinto 2, 1699 Lisboa Codex, Portugal; and $ ASCU-Blaustein Institute for Desert Research, Ben Gurion University of Negev, Sede Boqer Campus, 84993 Israel (Received 15 May 1991; …

publication date

  • January 1, 1992